# SDR UALA2012120406952

- Difficulty date: December 4, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,633 hours, 13,451 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 263
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS THEY HAVE A "R ENG EEC C1" STATUS MSG.  TRIED TO CYCLE THE SYSTEM, ENGINE SHUTDOWN AND RESTART.  MSG CLEARED WITH RESTART OK. TO DEFER PER MEL 7321H. BITE FAULT CH A N2 RANGE FAIL.  REPLACED RIGHT ENG EEC REF MM 73-21-04 RAN ENG NO STATUS MESSAGE.
